# SDR AALA20130729002

- Difficulty date: July 29, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N9616G
- Make and model: Doug DC-9-83
- Aircraft serial: 53563
- Aircraft time: 46,900 hours, 22,253 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR HAS HAIL DAMAGE ON TOP SKIN AT STATION XE80 & 5 INCHES FROM TE.  CUT OUT DAMAGE & INSTALLED DOUBLER IAW SRM 51-70-06-001.
